Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 33, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 22, 2003, 7:40 PM EDT. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2003, 7:40 PM EDT (23:40 UTC)
- Expired
- Jul 22, 2003, 9:00 PM EDT
- In force
- 80 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 22, 3:45 PM EDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jul 22, 3:45 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT TUE JUL 22 2003
WONT TAKE MUCH TIME AS WX IS RATHER ACTIVE ATTM.
GOING WITH CATEGORICAL POPS TNGT...WITH SVR STMS ARND INTO THE EVE
AND BTR CHC FOR HVY RAIN OVNGT. LKLY POPS WED...WITH CHC WED NGT
INTO THU NGT BFR IT LOOKS LIKE SYS FINALLY PUSHES OFF TO THE E.
THEN DRY FOR A FEW DAYS BFR MORE CHC SUN AND MON.
NO CHGS ON MARINE...SML CRAFT ADVY UP FOR ALL WTRS.
ZONES SHOULD FLY AT 4 PM.
.PHI...FLASH FLOOD WATCH THRU TNGT PA54-55,60-62,67-69,
NJ1,7-10,12,15
SML CRAFT ADVY CST AND DE BAY.
KRAUSHazardous weather outlook, Jul 22, 6:05 AM EDT, 13 hours 35 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-221200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 605 AM EDT TUE JUL 22 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WITH DAMAGING WIND GUSTS. THESE STORMS COULD ALSO PRODUCE VERY HEAVY DOWNPOURS AND LOCALIZED FLOODING. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE NEW JERSEY AND DELAWARE COASTS. .DAYS TWO THROUGH SEVEN... THE RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LOCALIZED FLOODING EXTENDS THROUGH WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY...AND POSSIBLY ALSO ON WEDNESDAY OR THURSDAY. AMC
In the hours before
Local storm report, Jul 22, 1:54 PM EDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
154 PM EDT TUE JUL 22 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0143 PM HILLSBOROUGH NJ HEAVY RAIN
07/22/03 SOMERSET .75 INCH RAIN IN 8
MINUTESLocal storm report, Jul 22, 4:32 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT TUE JUL 22 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0143 PM HILLSBOROUGH NJ HEAVY RAIN
07/22/03 SOMERSET 3/4 INCH OR RAIN IN 8
MINUTES.
0219 PM METUCHEN NJ 0.75 IN HAIL
07/22/03 MIDDLESEX
0224 PM AVENEL NJ 0.25 IN HAIL
07/22/03 MIDDLESEX
0230 PM PISCATAWAY NJ WIND DAMAGE
07/22/03 MIDDLESEX NUMEROUS TREES DOWN AT
INTERSECTION OF RIVER AND
CENTENNIAL ROADS.
0315 PM CLARKSBURG NJ 0.25 IN HAIL
07/22/03 MONMOUTH
0337 PM SOLEBURY PA WIND DAMAGE
07/22/03 BUCKS A FEW TREES DOWN.
0345 PM NJ WIND DAMAGE
07/22/03 HUNTERDON TREES DOWN IN NUMEROUS
LOCATIONS.
0415 PM HILLSBOROUGH NJ 0.75 IN HAIL
07/22/03 SOMERSETLocal storm report, Jul 22, 5:09 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
509 PM EDT TUE JUL 22 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0143 PM HILLSBOROUGH NJ HEAVY RAIN
07/22/03 SOMERSET 3/4 INCH OF RAIN IN 8
MINUTES.
0219 PM METUCHEN NJ 0.75 IN HAIL
07/22/03 MIDDLESEX
0224 PM AVENEL NJ 0.25 IN HAIL
07/22/03 MIDDLESEX
0230 PM PISCATAWAY NJ WIND DAMAGE
07/22/03 MIDDLESEX NUMEROUS TREES DOWN AT
INTERSECTION OF RIVER AND
CENTENNIAL ROADS.
0315 PM CLARKSBURG NJ 0.25 IN HAIL
07/22/03 MONMOUTH
0337 PM SOLEBURY PA WIND DAMAGE
07/22/03 BUCKS A FEW TREES DOWN.
0345 PM NJ WIND DAMAGE
07/22/03 HUNTERDON TREES DOWN IN NUMEROUS
LOCATIONS.
0400 PM FLEMINGTON NJ 1.75 IN HAIL
07/22/03 HUNTERDON
0415 PM HILLSBOROUGH NJ 1.50 IN HAIL
07/22/03 SOMERSET LIMBS DOWN FROM WIND.
0420 PM SOMERSET NJ WIND DAMAGE
07/22/03 SOMERSET POWERLINES DOWN.
0430 PM NEW BRUNSWICK NJ 1.75 IN HAIL
07/22/03 MIDDLESEX
0430 PM PISCATAWAY NJ 1.75 IN HAIL
07/22/03 MIDDLESEX
0445 PM MILLTOWN NJ 0.75 IN HAIL
07/22/03 MIDDLESEXLocal storm report, Jul 22, 5:50 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT TUE JUL 22 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0143 PM HILLSBOROUGH NJ HEAVY RAIN
07/22/03 SOMERSET 3/4 INCH OF RAIN IN 8
MINUTES.
0219 PM METUCHEN NJ 0.75 IN HAIL
07/22/03 MIDDLESEX
0224 PM AVENEL NJ 0.25 IN HAIL
07/22/03 MIDDLESEX
0230 PM PISCATAWAY NJ WIND DAMAGE
07/22/03 MIDDLESEX NUMEROUS TREES DOWN AT
INTERSECTION OF RIVER AND
CENTENNIAL ROADS.
0315 PM CLARKSBURG NJ 0.25 IN HAIL
07/22/03 MONMOUTH
0337 PM SOLEBURY PA WIND DAMAGE
07/22/03 BUCKS A FEW TREES DOWN.
0345 PM NJ WIND DAMAGE
07/22/03 HUNTERDON TREES DOWN IN NUMEROUS
LOCATIONS.
0400 PM FLEMINGTON NJ 1.75 IN HAIL
07/22/03 HUNTERDON
0415 PM HILLSBOROUGH NJ 1.50 IN HAIL
07/22/03 SOMERSET LIMBS DOWN FROM WIND.
0420 PM SOMERSET NJ WIND DAMAGE
07/22/03 SOMERSET POWERLINES DOWN.
0430 PM NEW BRUNSWICK NJ 1.75 IN HAIL
07/22/03 MIDDLESEX
0430 PM PISCATAWAY NJ 1.75 IN HAIL
07/22/03 MIDDLESEX
0445 PM MILLTOWN NJ 0.75 IN HAIL
07/22/03 MIDDLESEX
0515 PM BRIDGEVILLE DE WIND DAMAGE
07/22/03 SUSSEX POWERLINES DOWN.
0523 PM GEORGETOWN DE 0.25 IN HAIL
07/22/03 SUSSEXSpecial weather statement, Jul 22, 7:02 PM EDT, 38 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ067>071- 230200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 702 PM EDT TUE JUL 22 2003 ...SEVERE THUNDERSTORM WATCH HAS EXPIRED... THE SEVERE THUNDERSTORM WATCH WHICH HAD BEEN IN EFFECT FOR THE REGION HAS EXPIRED AS OF 7 PM. HOWEVER...ISOLATED SEVERE STORMS ARE STILL POSSIBLE INTO THE EVENING HOURS...ESPECIALLY OVER CENTRAL NEW JERSEY. THERE WILL BE SHOWERS AND THUNDERSTORMS THROUGH THE NIGHT...AND TORRENTIAL DOWNPOURS ARE STILL POSSIBLE. MUCH OF THE REGION REMAINS UNDER A FLOOD WATCH OVERNIGHT. KRAUS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:07 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 83 min |
| Jul 21, 8:36 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 84 min |
| Jul 21, 9:01 PM EDT | Severe Thunderstorm Warning | PHI | Somerset | 89 min |
| Jul 22, 2:10 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex | 50 min |
| Jul 22, 2:22 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden | 38 min |
| Jul 22, 3:35 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 40 min |
| Jul 22, 3:48 PM EDT | Severe Thunderstorm Warning | PHI | Somerset | 42 min |
| Jul 22, 4:17 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex | 43 min |
| Jul 22, 4:45 PM EDT | Flash Flood Warning | PHI | Middlesex | 105 min |
| Jul 22, 5:22 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 22, 5:49 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 41 min |
| Jul 22, 5:56 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 49 min |
| Jul 22, 6:00 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jul 22, 6:22 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 38 min |
| Jul 22, 6:43 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 47 min |
| Jul 22, 6:59 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 61 min |
| Jul 22, 7:29 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 76 min |
| Jul 21, 8:54 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Montgomery | 81 min |
| Jul 22, 3:26 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 49 min |
| Jul 22, 6:30 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh | 4 hr |
| Jul 22, 7:09 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 36 min |
| Jul 22, 4:49 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 56 min |
Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.